Alert archive / Iowa / Wind Advisories in 2008

Wind Advisory 4, NWS Quad Cities, IA

April 16, 200821 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this wind advisory at Apr 16, 2008, 3:55 AM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Apr 16, 2008, 9:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2008, 3:55 AM CDT (08:55 UTC)
In effect from
Apr 16, 2008, 9:00 AM CDT
Expired
Apr 16, 2008, 4:00 PM CDT
In force
7 hr
Issued by
NWS Quad Cities, IA
All 36 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2901 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDVN 160855
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 AM CDT WED APR 16 2008

...STRONG WIND EXPECTED TODAY...

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-161700-
/O.NEW.KDVN.WI.Y.0004.080416T1400Z-080416T2100Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
355 AM CDT WED APR 16 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON. 

STRONG SOUTHERLY WINDS WILL INCREASE THIS MORNING...WITH
SUSTAINED WIND SPEEDS AROUND 30 MPH AND GUSTS OVER 40 MPH BY MID DAY.
STRONG AND GUSTY WINDS ARE EXPECTED TO CONTINUE INTO THE EARLY
AFTERNOON...AND THEN SHOULD BEGIN TO EASE LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT POTENTIALLY HAZARDOUS WINDS ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING...ESPECIALLY
ON EAST-WEST ORIENTED ROADS.

$$

DMD
2 follow-up statements
000 
WWUS73 KDVN 161423
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
923 AM CDT WED APR 16 2008

...STRONG WINDS AGAIN TODAY...

A STRONG SOUTHERLY FLOW AHEAD OF AN ADVANCING COLD FRONT WILL
CONTINUE TO IMPACT THE REGION TODAY WITH STRONG SOUTH WINDS.
WINDS WILL DIMINISH SOME THIS AFTERNOON AS THE FRONT APPROACHES.


IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-162100-
/O.CON.KDVN.WI.Y.0004.000000T0000Z-080416T2100Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
923 AM CDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

STRONG SOUTH WINDS FROM 20 TO 30 MPH WILL INCREASE TO 25 TO 35
MPH BY NOON. A FEW GUSTS OVER 40 MPH WILL BE POSSIBLE. THE STRONG
WINDS WILL CONTINUE INTO EARLY AFTERNOON...AND THEN DIMINISH SOME
TOWARD EVENING.

A WIND ADVISORY MEANS THAT POTENTIALLY HAZARDOUS WINDS ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING...
ESPECIALLY ON EAST-WEST ORIENTED ROADS.

$$

SHEETS
000 
WWUS73 KDVN 162047
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
347 PM CDT WED APR 16 2008

...STRONG WINDS DIMINISHING LATE THIS AFTERNOON...

.GUSTY SOUTHWEST WINDS WILL CONTINUE TO DIMINISH LATE THIS
AFTERNOON AS A COLD FRONT APPROACHES THE REGION.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-162200-
/O.EXP.KDVN.WI.Y.0004.000000T0000Z-080416T2100Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
347 PM CDT WED APR 16 2008

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. 

SOUTHWEST WINDS FROM 20 TO 30 MPH WILL DIMINISH TO 10 TO 20 MPH
BY SUNSET. A FEW GUSTS UP TO 40 MPH WILL BE POSSIBLE BEFORE 6
PM...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER.

ALTHOUGH THE WIND ADVISORY IS NO LONGER IN EFFECT...DRIVERS OF
HIGH PROFILE VEHICLES WILL STILL NEED TO USE EXTRA CAUTION UNTIL
WINDS DIMINISH THIS EVENING.

$$

SHEETS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Apr 16, 3:14 AM CDT, 41 minutes earlier.

Area forecast discussion, Apr 16, 3:14 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 AM CDT WED APR 16 2008

.SYNOPSIS...
SATELLITE SHOWS THE UPPER RIDGE OVER THE CENTRAL US QUICKLY SHIFTING
EAST AS THE UPPER TROUGH DIGS INTO THE ROCKIES.  AT THE SURFACE...
07Z ANALYSIS SHOWS COLD FRONT EXTENDING FROM ROSEAU MN /KROX/ TO
NORTH PLATTE NE /KLBF/ TO LIMON CO /KLIC/.  ATMOSPHERE HAS DECOUPLED
AND RADAR VAD WINDS AND PROFILER NETWORK INDICATE 850 MB LOW LEVEL
JET OF 60+ KTS FROM KS INTO IA.

&&

.SHORT TERM...TODAY AND TONIGHT...
MAIN FORECAST CONCERN IN THE NEAR TERM IS WIND SPEEDS THROUGH EARLY
AFTERNOON.  THE RACE IS ON BETWEEN MIXING AND THE APPROACHING
FRONT.  AS THE COLD FRONT NEARS...GRADIENT WILL RELAX. IN THE
MEANTIME HOWEVER... SCREAMING LOW LEVEL JET WILL BEGIN TO MIX DOWN.
COLD FRONT IS EXPECTED TO REACH WESTERN PORTIONS OF THE SERVICE AREA
EARLY THIS EVENING...SUGGESTING STRONGEST GRADIENT WILL OCCUR DURING
MIDDAY HOURS.  THIS TIMING IS SLIGHTLY EARLY FOR OPTIMUM
MIXING...HOWEVER...BELIEVE THAT WITH THE STRENGTH OF THE WINDS ALOFT
WE SHOULD STILL APPROACH ADVISORY CRITERIA.  THUS WILL ISSUE WIND
ADVISORY TODAY...AND ALLOW DAY SHIFT TO CANCEL WHEN WINDS RELAX.
OTHERWISE...STRONG WARM ADVECTION SHOULD PUSH TEMPS AROUND 70 AS
ADVERTISED. NEXT QUESTION IS PRECIP CHANCE TONIGHT.  HAVE REDUCED
POPS SLIGHTLY FOR TONIGHT AS MOISTURE APPEARS LACKING ALONG THE
FRONT INITIALLY. ONCE THE FRONT SLOWS AND THE WAVE BEGINS TO LIFT
OUT...WELL...THATS A STORY FOR THURSDAY. ...33...

.LONG TERM...THURSDAY THROUGH TUESDAY...
UPCOMING SOAKING RAINS AT THE MINIMUM WILL AGGRAVATE THE ONGOING
FLOODING SITUATION.

STRONG HEIGHT FALLS OF 110 METERS AT KSLC LAST EVENING INDICATIVE OF
A STRONG SYSTEM TO IMPACT OUR REGION THURSDAY INTO SATURDAY.
EVENTUALLY THE UPPER TROUGH EVOLVES INTO A SOMEWHAT SLOW MOVING
STACKED LOW AS IT JOURNEYS ACROSS THE MID MISSISSIPPI VALLEY. LATER
IN THE WEEKEND HENRYS RULE SUGGESTS THIS SYSTEM GETS KICKED INTO THE
SE U.S. AS A MAJOR UPPER TROUGH PUSHES INTO THE WESTERN U.S.
WILL USE THE ECMWF MODEL AS IT HAS BEEN MORE CONSISTENT WITH THE
EVOLUTION OF THE SYSTEM WHICH IS ALSO FAVORED BY NCEP.

STILL LOOKS LIKE A SOAKING RAIN OF 1-2 INCHES WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. THE GULF WAS JUST STARTING TO OPEN UP AND
PRECIPITABLE WATER VALUES INCREASE TO WELL OVER AN INCH IN OUR
REGION. AS SYSTEM EVOLVES INTO A CLOSED LOW...COLD FRONT THAT MOVES
ACROSS IOWA TONIGHT BECOMES STATIONARY. THIS WILL SET UP POTENTIAL
FOR TRAINING AND INCREASE THREAT OF HEAVY RAIN...ESPECIALLY THURSDAY
NIGHT INTO FRIDAY. LATER SHIFTS WILL HAVE TO MONITOR FOR POSSIBLE
FLASH FLOOD WATCH. HAVE RAISED POPS AND MENTIONED SCATTERED
THUNDERSTORMS FOR THURSDAY INTO THURSDAY NIGHT AS INSTABILITY
APPEARS TO BE SOMEWHAT BETTER THAN EARLIER INDICATIONS. DEFORMATION
BAND OF RAIN NORTH OF THE SURFACE TO MID LEVEL LOW WILL KEEP POPS
GOING FRIDAY NIGHT INTO AT LEAST SATURDAY MORNING. RAISED POPS
SOMEWHAT ON SATURDAY ESPECIALLY OUR ILLINOIS COUNTIES. LATER SHIFTS
MAY HAVE TO HIT THE SHOWERS HARDER ON SATURDAY IF STACKED LOW IS
EVEN SLOWER. ALSO HAVE LOWERED MAX TEMPS SEVERAL DEGREES ON SATURDAY
WITH LOW CLOUDS HANGING OUT IN THE CYCLONIC FLOW.

EARLY NEXT WEEK...MAJOR TROUGH MOVES INTO THE WESTERN U.S.
SIGNALS FROM THIS SYSTEM ALREADY SEEN LAST EVENING WITH 130 METER
HEIGHT FALLS IN ALASKA. INCREASING GULF MOISTURE AND INSTABILITY
AHEAD OF THIS SYSTEM WILL BRING AN INCREASE OF THUNDERSTORMS. ..HAASE..

&&

.AVIATION...
STRONG WINDS ALOFT WILL RESULT IN LOW LEVEL WIND SHEAR THROUGH 15Z.
BY 15Z SOUTH WINDS ARE EXPECTED TO INCREASE SIGNIFICANTLY NEAR THE
SURFACE... DIMINISHING THE WIND SHEAR THREAT. OTHERWISE...GENERALLY
VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT.  A COLD FRONT WILL
CROSS THE AREA LATE TODAY INTO TONIGHT...BRINGING AN ABRUPT WIND
SHIFT AND INCREASING HIGH CLOUDS. ..33..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY TODAY FOR BENTON- BUCHANAN- CEDAR- CLINTON-
DELAWARE-DES MOINES- DUBUQUE- HENRY IA- IOWA- JACKSON- JEFFERSON-
JOHNSON-JONES- KEOKUK-LEE- LINN- LOUISA- MUSCATINE- SCOTT-VAN
BUREN-WASHINGTON.

IL...WIND ADVISORY TODAY FOR BUREAU- CARROLL- HANCOCK- HENDERSON-
HENRY IL-JO DAVIESS- MCDONOUGH- MERCER- PUTNAM- ROCK ISLAND-
STEPHENSON-WARREN- WHITESIDE.

MO...WIND ADVISORY TODAY FOR CLARK- SCOTLAND.

&&

33/21/33
Hazardous weather outlook, Apr 15, 4:45 AM CDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT TUE APR 15 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-161000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
445 AM CDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A POTENT STORM SYSTEM MOVING INTO THE PLAINS TODAY AND WEDNESDAY
WILL BRING A TIGHT PRESSURE GRADIENT AND VERY WINDY CONDITIONS TO
THE AREA. SUSTAINED SOUTHERLY WINDS OF 25 TO 30 MPH WITH GUSTS UP TO
40 MPH ARE POSSIBLE THIS AFTERNOON WEST OF THE MISSISSIPPI RIVER.
THIS COULD MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING FOR AREAS GENERALLY ALONG AND WEST OF A LINE FROM IOWA
CITY...TO MANCHESTER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL
RATTLE THE REGION AGAIN ON WEDNESDAY. A WIND ADVISORY MAY BE NEEDED
IF WIND SPEEDS ARE HIGHER THAN CURRENTLY FORECAST.

A STRONG STORM SYSTEM WILL IMPACT THE REGION THURSDAY AND FRIDAY.
LOW PRESSURE WILL TRACK FROM THE SOUTHERN PLAINS INTO CENTRAL
ILLINOIS KEEPING MUCH OF THE AREA ON THE COOL OVERRUNNING SIDE OF
THE STORM. SOAKING RAINS OF UP TO AN INCH WITH LOCALLY HEAVIER
AMOUNTS TO 2 INCHES ARE LIKELY. A FEW EMBEDDED THUNDERSTORMS ARE
POSSIBLE BUT THEY ARE NOT EXPECTED TO BE SEVERE.

MANY AREA RIVERS REMAIN ABOVE OR NEAR FLOOD STAGE. DRIER WEATHER
THROUGH MID WEEK SHOULD PERMIT THE TRIBUTARIES TO FALL...BUT THE
MISSISSIPPI RIVER WILL CONTINUE RISING THROUGH THE WEEK AT MOST
LOCATIONS. THE LATE WEEK STORM SYSTEM AND RAINFALL MAY AGGRAVATE THE
ONGOING FLOODING SITUATIONS...OR EVEN CREATE NEW ONES. STAY TUNED FOR
LATER FORECASTS AND UPDATES CONCERNING THE LATE WEEK RAINFALL
POTENTIAL AND IMPACT IT MAY HAVE ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

JDH/HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:23 AM CDTRiver Flood WarningDVNLouisa20 days

Nearby

Wind Advisories in Iowa, 2008Wind Advisories in Illinois, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.